# SDR DALA2024111811009

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 30,936 hours, 11,981 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Abnormal
- Location: Loop B
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3837 -DIV- DIVERTED TO AUS DUE TO RIGHT ENGINE FIRE DETECTION LOOP A FAULTING AND LOOP B ON MEL. CORRECTIVE ACTION: REPLACED RT ENGINE CORE HARNESS MW0326 FOR LOOP B AND MW0325 FOR LOOP A. OPS CHECK GOOD.
